Pacific Journal of Mathematics

Deficiencies of immersions.

Uri Srebro

Article information

Source
Pacific J. Math., Volume 113, Number 2 (1984), 493-496.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102709208

Mathematical Reviews number (MathSciNet)
MR749552

Zentralblatt MATH identifier
0565.57017

Subjects
Primary: 57R40: Embeddings

Citation

Srebro, Uri. Deficiencies of immersions. Pacific J. Math. 113 (1984), no. 2, 493--496. https://projecteuclid.org/euclid.pjm/1102709208


Export citation

References

  • [1] D. A. Brannan and W. E. Kirwan, Some covering theorems for analytic functions,J. London Math. So,(2) 19 (1979), 93-101.
  • [2] A. Lyzzaik and D. Styer, A covering surface conjecture of Brannan and Kirwan,Bull. London Math. So, 14 (1982), 39-42.